# SDR CNMA20170803001

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N378AX
- Make and model: Boeing 767-300
- Aircraft serial: 28147
- Aircraft time: 80,057 hours, 11,849 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND BOTH ENGINES STARTED,  RECIEVED NOTIFICATION FROM FROM FA LOCATED IN AFT CABIN THAT THERE WAS THE ODOR OF SMOKE. DURING THIS TIME A HIGH PITCH NOISE WAS HEARD THROUGHOUT CABIN.  ENGINE SHUTDOWN AND NOISE ENDED.  RAN BOTH ENGINES AND OPERATED HYDRALIC SYSTEM AND OPERATED AC PACK SYSTEM INSPECTED ALL SYSTEMS FOR SIGNS OF SMOKE OR ODOR. NO DEFECTES NOTED AT THIS TIME.
